| Catalog Number |
140.757 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
| Date of Event |
09/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.
Event or Problem Description
(b)(4).The dentist reported that 1 month after the dental implant was installed in intraoral region 31#, its non-osseointegration was observed.In addition, the patient presented bone type ii, bone graft was executed and immediate implant procedure was performed.